# SDR CA141001002

- Difficulty date: August 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ATB DUE TO EMER EXIT AFTER T/O NORMAL LANDING NO ABNORMAL. DOOR WARNING OCCURRED AT FL170 AND DISAPPEARED AT FL100.  PERFORMED VISUAL INSPECTION AND FOUND DOOR PROPERLY CLOSED. TROUBLESHOOTING IAW FIM CARRIED OUT.  REPLACED DOOR PROXIMITY SENSOR FOR THE EMERGENCY EXIT AND AIRCRAFT RELEASED TO REVENUE FLIGHT.
